# SDR SWIA200211438

- Difficulty date: November 2, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 17,393 hours, 16,726 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Ext Comm
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM DSM, WE HEARD A LOUD SQUEAL FROM THE RIGHT NOSE OF THE AIRCRAFT.  SUSPECTED GROUND CREW DID NOT SHUT EXTERNAL COMMUNICATIONS DOOR.  RETURNED TO DSM.  SHUT DOOR.  ALL INDICATIONS NORMAL.
